MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3892/etm.2023.12084

Медицинская библиотека · Experimental and therapeutic medicine · 2023

Anti‑PD1 therapy‑associated distal renal tubular acidosis: A case report.

Qiu Xuejia, Ren Bingnan, Fang Lingzhi, Dong Zhanjun

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Distal renal tubular acidosis (RTA) is a rare adverse reaction to immune checkpoint inhibitors, which only occurs in a small number of cases. To the best of our knowledge, distal RTA caused by sintilimab, a programmed cell death protein 1 (PD-1) inhibitor, has not been previously reported. In the present study, the case of a 62-year-old man with metastatic cardiac carcinoma treated with sintilimab anti-PD-1 therapy was reported. After the fourth administration of sintilimab, the treatment course was interrupted by metabolic hyperchloraemic acidosis with hypokalaemia. Following urine and blood tests, immunotherapy-induced distal RTA was suspected. Treatment with sintilimab and chemotherapy was stopped, and treatment with sodium bicarbonate and potassium citrate was started, which resulted in an adequate response. The present study provides the first case of distal RTA secondary to sintilimab treatment.

Для цитирования: Qiu Xuejia, Ren Bingnan, Fang Lingzhi, Dong Zhanjun. Anti‑PD1 therapy‑associated distal renal tubular acidosis: A case report.. Experimental and therapeutic medicine. 2023. DOI: 10.3892/etm.2023.12084.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.